Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 108, NWS Pueblo, CO

July 12, 2020Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 12, 2020, 2:31 PM MDT for Las Animas County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2020, 2:31 PM MDT (20:31 UTC)
Expired
Jul 12, 2020, 3:30 PM MDT
In force
59 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 155 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 2:07 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-487 J/kg
Mixed-layer LCL
2378 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

642 
WUUS55 KPUB 122031
SVRPUB
COC071-122130-
/O.NEW.KPUB.SV.W.0108.200712T2031Z-200712T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
231 PM MDT Sun Jul 12 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Las Animas County in southeastern Colorado...

* Until 330 PM MDT.

* At 230 PM MDT, a severe thunderstorm was located 11 miles northeast
  of Branson, or 24 miles north of Des Moines, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3719 10381 3727 10339 3700 10341 3700 10383
TIME...MOT...LOC 2030Z 268DEG 14KT 3711 10371 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
4 follow-up statements
207 
WWUS55 KPUB 122046
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
246 PM MDT Sun Jul 12 2020

COC071-122130-
/O.CON.KPUB.SV.W.0108.000000T0000Z-200712T2130Z/
Las Animas CO-
246 PM MDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

At 245 PM MDT, a severe thunderstorm was located 13 miles southwest
of Kim, or 29 miles northeast of Des Moines, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3727 10339 3700 10341 3700 10379 3720 10376
TIME...MOT...LOC 2045Z 268DEG 32KT 3713 10356 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
002 
WWUS55 KPUB 122100
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
300 PM MDT Sun Jul 12 2020

COC071-122130-
/O.CON.KPUB.SV.W.0108.000000T0000Z-200712T2130Z/
Las Animas CO-
300 PM MDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

At 300 PM MDT, a severe thunderstorm was located 11 miles southwest
of Kim, or 32 miles northeast of Des Moines, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3727 10339 3700 10341 3700 10376 3721 10372
TIME...MOT...LOC 2100Z 269DEG 17KT 3717 10353 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
597 
WWUS55 KPUB 122112
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
312 PM MDT Sun Jul 12 2020

COC071-122130-
/O.CON.KPUB.SV.W.0108.000000T0000Z-200712T2130Z/
Las Animas CO-
312 PM MDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

At 312 PM MDT, a severe thunderstorm was located 8 miles southwest of
Kim, or 34 miles northeast of Des Moines, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3727 10339 3700 10341 3700 10366 3722 10364
TIME...MOT...LOC 2112Z 268DEG 14KT 3717 10347 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
668 
WWUS55 KPUB 122122
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
322 PM MDT Sun Jul 12 2020

COC071-122131-
/O.EXP.KPUB.SV.W.0108.000000T0000Z-200712T2130Z/
Las Animas CO-
322 PM MDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
WILL EXPIRE AT 330 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3727 10339 3700 10341 3700 10366 3722 10364
TIME...MOT...LOC 2121Z 268DEG 14KT 3717 10343 

$$

RODRIGUEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:07 AM MDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jul 12, 11:07 AM MDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1107 AM MDT Sun Jul 12 2020

.UPDATE...
Issued at 926 AM MDT Sun Jul 12 2020

Updated forecast to add severe thunderstorm wording into forecast
products.

SPC meso page already shows ~2000 J/KG of mixed CAPE already over
region and 30-45 knts of shear. Storms should start to intensify
during the 1 pm-2 pm time period. Given the parameters in place
and fcst, the probability of a severe thunderstorm watch being
issued is high. SPC has significant hail threat over a good part
of the region

It's not too often we see 67 dewpoints in Pueblo... \/Hodanish

&&

.SHORT TERM...(Today and tonight)
Issued at 356 AM MDT Sun Jul 12 2020

...Severe storms possible this afternoon and evening...

Currently...southeasterly low level winds have helped advect
moisture back west across the Plains.  Dewpoints have risen into the
60s for much of the Plains.  This has allowed temperatures to remain
mild with upper 60s to mid 70s over the Plains.  Satellite imagery
reveals patchy stratus developing over portions of the Plains.

Today...the upper level pattern will feature an upper level high
pressure center spinning over the Desert Southwest, with an upper
level ridge moving eastward across Colorado and Wyoming.  An
embedded upper level disturbance is forecast to round the upper high
and drop southeast across eastern Colorado by this afternoon.  The
ingredients are there for scattered thunderstorms across the region,
with severe weather possible across the Plains.

Over the Mountains, expect scattered showers and thunderstorms to
develop by late morning to early afternoon, initially over the
Continental Divide, spreading east into the Eastern Mountains.
Mountain locations will likely see lightning, wind gusts to 45 mph
and locally heavy rainfall.  If one of these storms moves over a
burn scar, flash flooding may be possible.

For the Plains, afternoon and evening severe storms will be
possible.  Expect moisture to remain pooled from the I-25 corridor
ot the Kansas border this morning with dewpoints in the lower to mid
60s.  Model guidance develops high instability across the Plains by
midday, with SBCAPE values in excess of 3000 j/kg.  Shear looks to
be marginal with 0-6 km values around 40 kts.  Given the low level
upslope flow, incoming upper level disturbance, modest shear and
high instability, severe storms will be likely for this afternoon,
mainly along and east of I-25.  Initial development will be favored
over the Palmer Divide and Raton Mesa, with activity dropping south
and east heading into the evening.  High-res model guidance has
several strong cells moving across the Plains and into western
Kansas by this evening.  Soundings indicate elevated storm bases
with LCL heights around 3 km.  Given the expected environment, large
hail and gusty outflow winds will be the primary severe risks.
Golfball sized  hail and wind gusts to near 70 mph will be possible.
The tornado threat overall looks minimal, but cell mergers and
boundary interactions may enhance low level vorticity and cannot be
ruled out.

Afternoon high temperatures will be quick to warm up with 90s
forecast across the Plains, while the San Luis valley gets close to
90.

Tonight...the upper level disturbance is forecast to drop southeast
into the Texas Panhandle overnight.  Expect thunderstorms to move
south and east across the Plains, clearing into southwest Kansas by
midnight.  Low level flow is forecast to swing back easterly as
outflow boundaries push back west across the Plains, once again
allowing moisture to pool up by morning.  This will help keep
overnight lows mild with generally 60s over the Plains.  Weak energy
moving across northern Colorado will likely produce light shower
activity late tonight into Monday morning over the Central
Mountains.  Mozley

.LONG TERM...(Monday through Saturday)
Issued at 356 AM MDT Sun Jul 12 2020

...Active weather continues for first half of the week...

Monday and Tuesday...The upper-level ridge is expected to continue
flattening over Colorado as a larger scale trough propagates
eastward across the northern Rockies into the Upper Midwest. A
couple of embedded disturbances within the larger scale trough are
anticipated to move through the region, producing scattered
thunderstorms each afternoon and evening. There is potential for
severe weather across the plains each afternoon and evening as well,
which has prompted the Storm Prediction Center to issue a Marginal
Risk (category 1 of 5) of severe weather for the plains both days.
CAPE values of 1000-2000 J/kg and 0-6 km bulk shear values of 30-40
kts are anticipated for Monday with inverted V soundings and steep
mid-level lapse rates suggesting strong winds and large hail will
be the primary threats. Latest guidance shows even greater CAPE for
Tuesday afternoon, especially for the far eastern portions of
the plains, which makes sense as surface winds are expected to
become easterly, allowing for an increase in low-level moisture. In
addition, a surface boundary is expected to be set up somewhere
over the southeastern plains. Although the 0-6 km bulk shear
is expected to be roughly the same as Tuesday, the surface boundary
should provide for increased low-level shear. As a result, there is
the potential for a tornado over the far eastern plains in addition
to the wind and hail threat on Tuesday. Some spotty critical fire
weather conditions remain possible for Monday for the Upper Arkansas
River Valley west of Pueblo and the southern portion of the San Luis
Valley. However, these conditions do not appear to be widespread
enough nor last for a full 3 hours to warrant any fire weather
highlights at this time. Otherwise, Monday will be hot again with
temperatures around 100 across the plains and the 80s to around 90
in the high valleys. Temperatures drop about 5 degrees across the
plains Tuesday, while temperatures in the high valleys remain about
the same.

Wednesday through Saturday...Wednesday is expected to be slightly
cooler than Tuesday across the plains, topping out in the upper 80s
to low 90s, but then temperatures gradually warm to near 100 again
as the upper-level ridge begins to build back westward over
Colorado. The flow around this ridge is anticipated to bring in some
monsoon-like moisture to the western half of the region, resulting
in daily chances for showers and thunderstorms, particularly over
the mountains. The best chance for the plains to receive moisture is
anticipated on Wednesday, otherwise this pattern favors mainly dry
conditions over that area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1104 AM MDT Sun Jul 12 2020

Thunderstorms are likely at KCOS this afternoon and early evening
and they will be possible at KPUB and KALS this afternoon and
evening. MVFR/brief IFR will be possible associated with the
storms. Some hail, possibly large, will be possible, especially at
KCOS. At this time I do not anticipate low cigs late tonight at
the taf sites as drier air should advect into the region.

More storms will be possible tomorrow afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HODANISH
SHORT TERM...MOZLEY
LONG TERM...CARLBERG
AVIATION...HODANISH
Hazardous weather outlook, Jul 12, 11:39 AM MDT, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1139 AM MDT Sun Jul 12 2020

COZ058>089-093>099-131745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1139 AM MDT Sun Jul 12 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are expected this afternoon and
evening along and east of Interstate 25.  Initial storm development
will be over the Palmer Divide, with storms moving south and east
across the Plains through the evening hours. Storm risks include
hail up to tennis balls and wind gusts to 70 mph. An isolated
tornado cannot be ruled out this afternoon across the Plains.

Given the abundant moisture that is in the atmosphere, heavy rain
will be possible. This heavy rain  may cause high water issues in
urban areas along the I-25 corridor from Pueblo north to
Monument, and along the highway 50 corridor from Canon City to the
Kansas border.

Over the Mountains, more isolated to scattered thunderstorms are
expected.  Lightning, locally heavy rainfall and wind gusts to 45
mph are possible.  Flash flooding may be possible on area burn scars
if a stronger storm should move over one of the burn scars.

Hot temperatures will continue across the region with 90s to
around 100 for this afternoon. Take precautions to limit exposure
to heat and drink plenty of water.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe thunderstorms will be possible across the plains
Monday afternoon and again Tuesday afternoon. The primary risks
from these storms will be winds in excess of 60 mph, hail up to
golf ball size, locally heavy rainfall, and cloud-to-ground
lightning. There is also the potential for a tornado or two across
the far east plains, near the Kansas border, on Tuesday.

While thunderstorms are expected to be more isolated over the
mountains, there is a small chance for burn scar flash flooding on
Monday if one of the storms moves over one of the newer scars.

Spotty critical fire weather conditions are expected over the
Upper Arkansas River Valley and southern portions of the San Luis
Valley Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible along and east of Interstate 25 this afternoon and
evening.

Hodanish

In the hours before

Special weather statement, Jul 12, 1:35 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
135 PM MDT Sun Jul 12 2020

COZ081-085-122000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
135 PM MDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL
200 PM MDT...

At 135 PM MDT, Doppler radar was tracking a strong thunderstorm over
Fort Carson, or near Colorado Springs, moving southeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Fort Carson,
Security, Peterson AFB, Security-Widefield and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3871 10492 3887 10481 3877 10446 3854 10461
TIME...MOT...LOC 1935Z 299DEG 11KT 3875 10481

KT
Local storm report, Jul 12, 1:37 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
137 PM MDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             4 S COLORADO SPRINGS    38.77N 104.83W
07/12/2020  E0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Jul 12, 1:44 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
144 PM MDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     HAIL             5 S COLORADO SPRINGS    38.76N 104.84W
07/12/2020  E0.88 INCH       EL PASO            CO   PUBLIC

&&

MJG
Local storm report, Jul 12, 1:53 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
153 PM MDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             6 WSW SECURITY          38.70N 104.84W
07/12/2020  E1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MJG
Special weather statement, Jul 12, 1:55 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
155 PM MDT Sun Jul 12 2020

COZ074-088-122045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
155 PM MDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 245 PM MDT...

At 155 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinidad, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Trinidad, Starkville and Raton Pass.

LAT...LON 3700 10457 3724 10454 3731 10408 3700 10408
      3699 10443
TIME...MOT...LOC 1955Z 270DEG 19KT 3715 10445

RODRIGUEZ
Local storm report, Jul 12, 2:05 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             4 W SECURITY            38.74N 104.81W
07/12/2020  E1.75 INCH       EL PASO            CO   PUBLIC

            REPORTED AT FORT CARSON IMAGE FROM SOCIAL
            MEDIA (TWITTER).

&&

MJG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:49 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jul 12, 12:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jul 12, 1:08 PM MDTSpecial Weather StatementPUBLas Animas22 min
Jul 12, 1:21 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jul 12, 1:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 12, 1:37 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller38 min
Jul 12, 1:55 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jul 12, 3:30 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo45 min
Jul 12, 4:15 PM MDTSpecial Weather StatementPUBBent45 min
Jul 12, 4:17 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo43 min
Jul 12, 4:36 PM MDTSpecial Weather StatementPUBPueblo24 min
Jul 12, 4:51 PM MDTSevere Thunderstorm WarningPUBPueblo20 min
Jul 12, 5:02 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo58 min
Jul 12, 5:29 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo61 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.